| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 9-12


W. Puninagool, T. Poomsa-ard
      Hyperidentities in (xx)y\thickapprox xy graph algebras of type (2,0)
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 9, 415-426
      http://dx.doi.org/10.12988/ijma.2014.312299

Ameina S. Nuseir, AbdulMajid Nusayr
      Exact solutions for Bullough-Dodd equation using rational functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 9, 427-434
      http://dx.doi.org/10.12988/ijma.2014.311288

R. Sakthi, R. Raghavendran
      The stability of some pexider trigonometric functional equations
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 9, 435-439
      http://dx.doi.org/10.12988/ijma.2014.415

Nyimvua Shaban, Hawa Mofi
      Modelling the impact of vaccination and screening on the dynamics of human papillomavirus infection
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 9, 441-454
      http://dx.doi.org/10.12988/ijma.2014.312302

Abderrahim Mbarki, Abedelmalek Ouahab, Rachid Naciri
      On uniform limit theorem and completion of probabilistic metric space
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 10, 455-461
      http://dx.doi.org/10.12988/ijma.2014.4120

C. S. Ryoo
      Some identities on the twisted q-tangent polynomials and Bernstein polynomials
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 10, 463-469
      http://dx.doi.org/10.12988/ijma.2014.4259

Kaphun Jung, Hwajoon Kim
      The practical formulas for differentiation of integral transforms
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 10, 471-480
      http://dx.doi.org/10.12988/ijma.2014.4238

Hwajoon Kim
      A note on the shifting theorems for the Elzaki transform
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 10, 481-488
      http://dx.doi.org/10.12988/ijma.2014.4248

H. Campos, P. Catarino, A. P. Aires, P. Vasco, A. Borges
      On some identities of k-Jacobsthal-Lucas numbers
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 10, 489-494
      http://dx.doi.org/10.12988/ijma.2014.4249

Layla Salekhova, Elvira Chebotareva
      On a class of multiplicative-convolution equations
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 10, 495-501
      http://dx.doi.org/10.12988/ijma.2014.4254

Messaoudene Hadia
      Study of classes of operators where the distance of the identity operator and the derivation range is maximal or minimal
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 11, 503-511
      http://dx.doi.org/10.12988/ijma.2014.4245

Basri Badyalina, Ani Shabri, Ruhaidah Samsudin
      Streamflow estimation at ungauged site using wavelet group method of data handling in peninsular Malaysia
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 11, 513-524
      http://dx.doi.org/10.12988/ijma.2014.4251

Jozsef Bukor, Peter Csiba
      A remark on (C,1) means of sequences
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 11, 525-528
      http://dx.doi.org/10.12988/ijma.2014.4230

Marian Dmytryshyn
      Tensor products of exponential type vectors of unbounded operators
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 11, 529-538
      http://dx.doi.org/10.12988/ijma.2014.4233

Aigerim Kalybay
      On boundedness of the conjugate multidimensional Hardy operator from a Lebesgue space to a local Morrey-type space
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 11, 539-553
      http://dx.doi.org/10.12988/ijma.2014.4231

Kwara Nantomah, Mohammed Muniru Iddrisu
      Some inequalities involving the ratio of gamma functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 12, 555-560
      http://dx.doi.org/10.12988/ijma.2014.4234

Shaharuddin Cik Soh, Daud Mohamad
      Second Hankel determinant for a class of close-to-convex functions with Fekete-Szego parameter
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 12, 561-570
      http://dx.doi.org/10.12988/ijma.2014.4261

Sanjay Kumar, Balbir Singh, Vishal Gupta, Shin Min Kang
      Some common fixed point theorems for weakly compatible mappings in fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 12, 571-583
      http://dx.doi.org/10.12988/ijma.2014.412

Saurabh Manro, Shin Min Kang, Manu Verma
      Fixed points for two contractive mappings in two fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 12, 585-594
      http://dx.doi.org/10.12988/ijma.2014.418

T. Tharmaraj, P. B. Sarasija
      Analytic mean graphs
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 12, 595-609
      http://dx.doi.org/10.12988/ijma.2014.4115


Journals | Books | Author guidelines